# SDR MASA200601475

- Difficulty date: June 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 4,606 hours, 3,249 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5086 CLT - STALL FAIL CAUTION MESSAGE.  MX RESET THE STALL PROTECTION SYSTEM.  OP'S CHECK NORMAL.
